# SDR SWIA2025082500429

- Difficulty date: April 29, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPEPR TRANSCOWL FWD & AFT LATCH BEARING PADS ARE WORN THROUGH AND INTO UNDERLYING STRUCTURE.  REPAIRED LT UPPER TRANS COWL FWD & AFT LATCH BEARING PADS IAW CRJ-900 51-42-06-001-001-A01 AND REO 690-54-21-564 REV -- DATED 2025-05-29. COMPLIED WITH ALL STEPS OF REO 690-54-21-564 REV -- DATED 2025-05-29. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED. : INSTALLED NEW FORWARD CHANNEL (PN CN624-2049-201) ONTO THE LT UPPER TRANSCOWL.REF CRJ 900 SRM 51-42-13-001-001-A01 AND REO 670-54-21-1207 REV A DATED 2015-08-27.OP TEST OF THE FWD LATCH WAS GOOD
